... know how long the withdrawal side-effects last? I realize I've only been completely off the Lexapro 4 days now (am on 50 mg Elavil to replace it), but have been experiencing the withdrawal ever since reducing my dosage (from 30 mg, down by 5 mg for several days, started Elavil 50 mg when I hit 10 mg of Lexapro, then dropped Lexapro completely after 3 days). The withdrawal side effects aren't nearly as bad as the side-effects of Lexapro itself (no planned homicide, suicide, overwhelming depression, etc), but every bone in my body feels like it's been broken and re-set incorrectly, I have constant chills, a constant migraine, and non-stop nausea. Anybody have any idea when those withdrawal side-effects might be stopping?
This question has also been asked and answered here: Lexapro Withdrawal Symptoms?
yea im kinda in the same situation i have been on paxil for 2 years and mine got replaced with 75 mg of elavil and it took about two weeks to feel totally right but i felt like you where describeing i felt constant pain all over i felt like i had the flu.just hang in there it shouldnt take more than a couple weeks
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2011 • 2 answers
Posted 16 Oct 2015 • 3 answers
Posted 8 Aug 2016 • 2 answers
Posted 17 Sep 2016 • 1 answer
Posted 30 Apr 2018 • 0 answers